# SDR SWAA2024080505767

- Difficulty date: June 25, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP RT SIDE AT PASSENGER CABIN (10EA) 2024-402054<[01] INSTALLED PHOTOLUMINESCENT STA 663 THRU STA 887 IAW AMM 33- 51-15-400-802 AND DGW 33510501 . PENDING STA 360 THRU STA 663;[02] REPLACED PHOTOLUMINESCENT STRIP RT SIDE AT PASSENGER CABIN IAW B737-800 AMM 33-51-15-400-802 AND DWG 33510501 REV. IR;[03] CORRECTED STEP 1 AND 2 REPLACED PHOTOLUMINESCENT STRIP RT SIDE AT PASSENGER CABIN IAW B737-800 AMM 33-51-15-400-802 AND DWG 33510501 REV. IR;[04] REPLACED PHOTOLUMINESCENT STRIP RT SIDE AT PASSENGER CABIN IAW B737-800 AMM 33-51-15-400-802 AND DWG 33510501 REV. IR
